Self-regulation in the Bolker-Pacala model

Kondratiev Y, Kozitsky Y (2017)
APPLIED MATHEMATICS LETTERS 69: 106-112.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Kondratiev, YuriUniBi; Kozitsky, Yuri
Abstract / Bemerkung
The Markov dynamics is studied of an infinite system of point entities placed in R-d, in which the constituents disperse and die, also due to competition. Assuming that the dispersal and competition kernels are continuous and integrable we show that the evolution of states of this model preserves their sub-Poissonicity, and hence the local self-regulation (suppression of clustering) takes place. Upper bounds for the correlation functions of all orders are also obtained for both long and short dispersals, and for all values of the intrinsic mortality rate. (C) 2017 Elsevier Ltd. All rights reserved.
Stichworte
Markov evolution; Competition kernel; Poisson measure; Configuration; space
Erscheinungsjahr
2017
Zeitschriftentitel
APPLIED MATHEMATICS LETTERS
Band
69
Seite(n)
106-112
ISSN
0893-9659
Page URI
https://pub.uni-bielefeld.de/record/2911753

Zitieren

Kondratiev Y, Kozitsky Y. Self-regulation in the Bolker-Pacala model. APPLIED MATHEMATICS LETTERS. 2017;69:106-112.
Kondratiev, Y., & Kozitsky, Y. (2017). Self-regulation in the Bolker-Pacala model. APPLIED MATHEMATICS LETTERS, 69, 106-112. doi:10.1016/j.aml.2017.02.011
Kondratiev, Y., and Kozitsky, Y. (2017). Self-regulation in the Bolker-Pacala model. APPLIED MATHEMATICS LETTERS 69, 106-112.
Kondratiev, Y., & Kozitsky, Y., 2017. Self-regulation in the Bolker-Pacala model. APPLIED MATHEMATICS LETTERS, 69, p 106-112.
Y. Kondratiev and Y. Kozitsky, “Self-regulation in the Bolker-Pacala model”, APPLIED MATHEMATICS LETTERS, vol. 69, 2017, pp. 106-112.
Kondratiev, Y., Kozitsky, Y.: Self-regulation in the Bolker-Pacala model. APPLIED MATHEMATICS LETTERS. 69, 106-112 (2017).
Kondratiev, Yuri, and Kozitsky, Yuri. “Self-regulation in the Bolker-Pacala model”. APPLIED MATHEMATICS LETTERS 69 (2017): 106-112.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar